# SDR UALA2012051002718

- Difficulty date: May 9, 2012
- Submitted: July 3, 2012
- Operation: Air carrier
- Aircraft: N127UA
- Make and model: Boeing 747422
- Aircraft serial: 28813
- Aircraft time: 50,933 hours, 6,012 cycles
- Engine: Pwa PW4056
- System (JASC): 2797 · Flight Control System Wiring
- Part: Wire Harness
- Condition: Damaged
- Location: Te Flaps
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLAP SYS MONITOR STATUS MESSAGE, SHOWING MESSAGE NUMBERS 27638 AND 27639.   TROUBLESHOOT FLAP SYS MONITOR FOUND LOOSE PIN IN WIU AND RETERMINATED.  REPLACED WIRE HARNESS TO LT OTBD FLAP RVDT.  OPS CHECKED OK.
